Translator Disclaimer
2017 Some existence and uniqueness results for nonlinear fractional partial differential equations
H.R. Marasi, H. Afshari, C.B. Zhai
Rocky Mountain J. Math. 47(2): 571-585 (2017). DOI: 10.1216/RMJ-2017-47-2-571

Abstract

In this paper, we study the existence and uniqueness of positive solutions for some nonlinear fractional partial differential equations via given boundary value problems by using recent fixed point results for a class of mixed monotone operators with convexity.

Citation

Download Citation

H.R. Marasi. H. Afshari. C.B. Zhai. "Some existence and uniqueness results for nonlinear fractional partial differential equations." Rocky Mountain J. Math. 47 (2) 571 - 585, 2017. https://doi.org/10.1216/RMJ-2017-47-2-571

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1365.35214
MathSciNet: MR3635375
Digital Object Identifier: 10.1216/RMJ-2017-47-2-571

Subjects:
Primary: 34B18

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top